- Volume 16, Number 4 (2010), 995-1015.
Weak convergence of the function-indexed integrated periodogram for infinite variance processes
In this paper, we study the weak convergence of the integrated periodogram indexed by classes of functions for linear processes with symmetric $α$-stable innovations. Under suitable summability conditions on the series of the Fourier coefficients of the index functions, we show that the weak limits constitute $α$-stable processes which have representations as infinite Fourier series with i.i.d. $α$-stable coefficients. The cases $α ∈ (0, 1)$ and $α ∈ [1, 2)$ are dealt with by rather different methods and under different assumptions on the classes of functions. For example, in contrast to the case $α ∈ (0, 1)$, entropy conditions are needed for $α ∈ [1, 2)$ to ensure the tightness of the sequence of integrated periodograms indexed by functions. The results of this paper are of additional interest since they provide limit results for infinite mean random quadratic forms with particular Toeplitz coefficient matrices.
Bernoulli, Volume 16, Number 4 (2010), 995-1015.
First available in Project Euclid: 18 November 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
asymptotic theory empirical spectral distribution entropy infinite variance process integrated periodogram linear process random quadratic form spectral analysis stable process time series weighted integrated periodogram
Can, Sami Umut; Mikosch, Thomas; Samorodnitsky, Gennady. Weak convergence of the function-indexed integrated periodogram for infinite variance processes. Bernoulli 16 (2010), no. 4, 995--1015. doi:10.3150/10-BEJ253. https://projecteuclid.org/euclid.bj/1290092893